Alert archive / Kansas / Tornado Warnings in 2006

Tornado Warning 18, NWS Dodge City, KS

September 15, 2006Meade County, Kansas

NWS Dodge City, KS issued this tornado warning at Sep 15, 2006, 9:15 PM CDT for Meade County, Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2006, 9:15 PM CDT (02:15 UTC)
Expired
Sep 15, 2006, 9:45 PM CDT
In force
30 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Meade County, KS

The radar

The Dodge City radar (KDDC), 60 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 7:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2048 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2048 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1526 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDDC 160216
TORDDC
KSC119-160245-
/O.NEW.KDDC.TO.W.0018.060916T0215Z-060916T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
915 PM CDT FRI SEP 15 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MEADE COUNTY IN SOUTHWEST KANSAS.

* UNTIL 945 PM CDT

* AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF MISSLER...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHERN MEADE COUNTY...
  MISSLER...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

LAT...LON 3736 10057 3728 10049 3746 10014 3746 10051

$$

FINCH
2 follow-up statements
000 
WWUS53 KDDC 160237
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
937 PM CDT FRI SEP 15 2006

KSC119-160245-
/O.CON.KDDC.TO.W.0018.000000T0000Z-060916T0245Z/
MEADE KS-
937 PM CDT FRI SEP 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN MEADE COUNTY...

AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER EXTREME NORTH
CENTRAL MEADE COUNTY...OR ABOUT 6 MILES NORTHWEST OF FOWLER...MOVING
EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF NORTHEASTERN MEADE COUNTY...

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.

LAT...LON 3742 10035 3738 10032 3746 10012 3746 10035

$$

FINCH
000 
WWUS53 KDDC 160245
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
945 PM CDT FRI SEP 15 2006

KSC119-160255-
/O.EXP.KDDC.TO.W.0018.000000T0000Z-060916T0245Z/
MEADE KS-
945 PM CDT FRI SEP 15 2006

...THE TORNADO WARNING FOR NORTHEASTERN MEADE COUNTY EXPIRES AT 945
PM CDT...

THE STORM HAS EXITED THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN KANSAS.

LAT...LON 3742 10035 3738 10032 3746 10012 3746 10035

$$

18

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Sep 15, 5:35 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 15, 5:35 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT FRI SEP 15 2006

.DISCUSSION...

DAYS 1-2...

POTENTIAL FOR SOME ISOLATED SEVERE THUNDERSTORMS IN OUR CWA THIS
EVENING AS UPPER LEVEL COLD POOL OVER WESTERN COLORADO APPROACHES
THE AREA. UPPER LEVEL SPEED MAX MOVING OUT SHOULD PROVIDE SOME
ADDITIONAL LIFT. THE BEST CHANCE FOR STORMS IN THE AREA SHOULD
MAINLY BE AFTER 00Z AS THESE INGREDIENTS MOVE OUT.

ON SATURDAY, THE DRYLINE MOVES EAST OF THE CWA AS THE ATMOSPHERE
MIXES OUT. THERE WILL BE AT LEAST A SLIGHT CHANCE FOR
THUNDERSTORMS OVER THE SOUTHEASTERN CWA NEAR THE DRYLINE LATE IN
THE DAY.

SATURDAY NIGHT, THE COLD FRONT MOVES SOUTH ACROSS THE AREA. COULD
BE A PERIOD OF ADVISORY CRITERIA WINDS BEHIND THE FRONT. TEMPERATURES
WILL BE MUCH COOLER ON SUNDAY. HIGH TEMPERATURES MAY ONLY TOP OUT
IN THE MID 70S.

DAYS 3-7...
FORECAST CHALLENGES INCLUDE WHEN THE NEXT OPPORTUNITY FOR RAINFALL
WILL EXIST ON MY CWA AND TEMPERATURES.

CURRENT WEATHER-CLIMATE SITUATION HAS ENHANCED TROPICAL CONVECTIVE
FORCING ACROSS THE EQUATORIAL INDIAN OCEAN WITH A WEAKER REGION JUST
WEST OF THE DATE LINE.  PER FULL DISK SATELLITE IMAGERY THE FORMER
WAS CENTERED 10N/90E WITH THE LATTER 10N/160E.  PER MONITORING
TOOLS THE TROPICAL CONVECTION ACROSS THE INDIAN OCEAN DOES WEAKLY
PROJECT ONTO A MADDEN-JULIAN OSCILLATION (MJO) WHICH IS THE FIRST
ONE SINCE ABOUT APRIL.  THE CLUSTERS AROUND THE DATE LINE ARE A
RESPONSE TO BOUNDARY FORCING FROM SSTS OF AT LEAST 30C, AND IS A
SIGNAL FROM OUR WEAK WARM ENSO.  THE POINT IS WE DO HAVE TWO REGIONS
OF TROPICAL CONVECTIVE FORCING THAT ARE IMPACTING THE EXTRATROPICS
(WITH SUBSEQUENT FEEDBACKS), WITH THE INDIAN OCEAN DOMINATING
RECENTLY (AT LEAST FOR THE TROPICAL AND SUBTROPICAL ATMOSPHERES).
THE FORCING AT THE DATE LINE HAS BEEN CONTRIBUTING TO PERIODIC
ENHANCEMENTS OF THE SUBTROPICAL JET (STJ) WHICH HAS BEEN HEADING
INTO THE DESERT SOUTHWEST.

WHERE THIS ALL GOES IS NOT CLEAR, AND ADDS UNCERTAINTY TO ANY DAYS
3-7 AND BEYOND PREDICTION, FROM A MODELING AND DIAGNOSTIC VIEWPOINT.
THE CENTROID OF THE INDIAN OCEAN STORMS HAS BEEN DRIFTING EAST AT 3
DEG LONG/DAY FOR THE PAST WEEK, BUT NOW MAY BE STALLING.  MY OWN
FEELING IS THESE 2 REGIONS WILL PERSIST FOR AT LEAST THE NEXT 1-2
WEEKS, WITH SOME INCREASE POSSIBLE AROUND THE DATE LINE.  IN THE
LONGER RUN (SEASONALLY), AN IMPORTANT OBSERVATION WILL BE TO SEE
WHICH AREA OF TROPICAL CONVECTIVE FORCING DOMINATES OVERALL.  WILL
THERE BE AN EVENTUAL CONSOLIDATION???

IT WAS THE ERUPTION OF DEEP MOIST CONVECTION ACROSS THE INDIAN OCEAN
THAT SET OFF A ROSSBY WAVE ENERGY DISPERSION ACROSS THE PACIFIC RIM
A WEEK AGO THAT LED TO OUR CURRENT WESTERN STATES TROUGH.
INTERACTIONS AND FEEDBACKS FROM THE EXTRATROPICS (FOR STARTERS) HAVE
LED TO AN ANOMALOUSLY INTENSE MID/UPPER TROPOSPHERIC ANTICYCLONE
ACROSS ALASKA AND NORTHWEST CANADA WITH WIND SPEED ANOMALIES
30-40M/S.  I THINK THIS LATTER FEATURE MAY LEAD TO A BLOCKING/SPLIT
FLOW STRUCTURE OVER WESTERN NORTH AMERICA FOR AT LEAST THE NEXT 7-10
DAYS.  WORKING WITH OTHER DYNAMICAL PROCESSES (SOME BRIEFLY
DISCUSSED ABOVE), MORE SYNOPTIC-SCALE MOBILE TROUGHS AND STJS
WOULD BE PROBABLE TO IMPACT THE WESTERN AND CENTRAL USA WEEKS
1-2.

ONCE THE MODELS CAPTURED THE ABOVE MENTIONED ROSSBY WAVE ENERGY
DISPERSION IN THEIR INITIAL CONDITIONS, AGREEMENT WAS IMPROVED.  THE
TROPICAL CONVECTIVE FORCING AND CIRCULATION RESPONSE-FEEDBACKS HAVE
BEEN PERSISTENT ENOUGH FOR MOST MODELS TO GENERALLY AGREE ON THE
SYNOPTIC EVOLUTION DISCUSSED ABOVE.  HOWEVER, THERE ARE THE USUAL
DIFFERENCES IN THE DETAILS (WHICH ARE NOISE).  MY OWN FEELING IS TO
SHIFT THE ODDS TOWARD AT LEAST 1-2 CLOSED LOWS/TROUGHS ACROSS THE
SOUTHWESTERN USA FOR DAYS 3-14, FAVORING THE ECMWF DETERMINISTIC RUN
AND ESRL/PSD (FORMALLY CDC) ENSEMBLE.  THE ESRL/PSD CALIBRATED
PROBABILITIES ALSO SUPPORT THIS FEELING.  FOR THE READERS WHO ARE
FAMILIAR, I THINK WE WILL BE IN A GSDM STAGE 1-2 CIRCULATION
STRUCTURE THROUGH AT LEAST WEEK 2.

FOR THE DAILY PREDICTIONS, THE MAIN CHANGE I MADE WAS TO ADD CHANCE
POPS FOR RAIN AND THUNDERSTORMS FOR LATE THURSDAY-FRIDAY.
TEMPERATURES WILL BE TRICKY BY THAT TIME.  IF SKIES REMAIN CLOUDY
WITH LIGHT RAIN ALL DAY, FRIDAYS MAXIMUMS MAY NOT GET OUT OF THE
50S.  IN FACT, THE 1200 UTC 9/15 GFS ACTUALLY HAS AN AREA OF -1C
850MB TEMPERATURE COVERING NORTH CENTRAL NEBRASKA BY 1200 UTC 9/21.
ANOTHER SURGE OF COOLER AIR LOOKS PROBABLE BY THE LATER PART OF NEXT
WEEK HOWEVER, THIS APPEARS OVERDONE (AND IS A GFS MODEL BIAS).  THE
ECMWF HAS 8-10C VALID 0000 UTC 9/22 IN THIS SAME AREA.

UNTIL LATER NEXT WEEK, AFTER A COOL START FOR MINIMUM TEMPERATURES
MONDAY AND TUESDAY, A WARMING TREND TO AT LEAST NEAR NORMAL LOOKS
GOOD.  PREVIOUS SHIFTS ALREADY REFLECT THIS NOTION IN THE GRIDS.

THE LOCAL 8-10 DAY FORECAST WILL STILL READ NEAR NORMAL FOR BOTH
TEMPERATURES AND PRECIPITATION SINCE THE CWA MAY BE IN BETWEEN
SYNOPTIC SYSTEMS.  HOWEVER, I WOULD SERIOUSLY CONSIDER BELOW NORMAL
TEMPERATURES AND ABOVE NORMAL PRECIPITATION IF I WERE DOING A WEEK
TWO PREDICTION FOR THIS CWA(WHICH IS SUPPORTED BY THE ESRL/PSD
CALIBRATED PROBABILITIES).

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  92  55  75 /  30   0  20   0
GCK  65  89  52  74 /  10   0   0   0
EHA  63  87  51  76 /   0   0   0   0
LBL  64  90  53  75 /  10   0   0   0
HYS  67  92  55  74 /  40  10  20   0
P28  71  94  62  77 /  30  10  30   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR KSZ030-
KSZ031-KSZ043-KSZ044-KSZ045-KSZ046-KSZ061-KSZ062-KSZ063-KSZ064-
KSZ065-KSZ066-KSZ074-KSZ075-KSZ076-KSZ077-KSZ078-KSZ079-KSZ080-
KSZ081-KSZ084-KSZ085-KSZ086-KSZ087-KSZ088-KSZ089-KSZ090.

&&

FN12/23
Hazardous weather outlook, Sep 15, 4:21 AM CDT, 16 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
421 AM CDT FRI SEP 15 2006

KSZ043-044-061>063-074>076-084-085-161000-
FINNEY-GRANT-HAMILTON-HASKELL-KEARNY-LANE-MORTON-SCOTT-STANTON-
STEVENS-
421 AM CDT (321 AM MDT) FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KSZ030-031-045-046-064-065-077>079-086-161000-
EDWARDS-ELLIS-FORD-GRAY-HODGEMAN-NESS-PAWNEE-RUSH-SEWARD-TREGO-
421 AM CDT FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 5 PM. THESE STORMS COULD
BE SEVERE WITH LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SPOTTERS MAY BE NEEDED AFTER 5 PM.

KSZ066-080-081-087>090-161000-
BARBER-CLARK-COMANCHE-KIOWA-MEADE-PRATT-STAFFORD-
421 AM CDT FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE FROM 5 PM THROUGH MIDNIGHT. THESE STORMS
COULD BE SEVERE WITH HAIL AS LARGE AS GOLFBALLS AND POSSIBLY EVEN
TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SPOTTERS MAY BE NEEDED FROM 5 PM THIS AFTERNOON THROUGH
TONIGHT.

FINCH

In the hours before

Local storm report, Sep 15, 7:25 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
725 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             11 S KISMET             37.05N 100.70W
09/15/2006  E0.75 INCH       SEWARD             KS   TRAINED SPOTTER

&&

LEE
Local storm report, Sep 15, 7:37 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
737 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             11 S PLAINS CITY        37.10N 100.59W
09/15/2006  E1.00 INCH       MEADE              KS   PUBLIC

&&

LEE
Local storm report, Sep 15, 8:09 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             10 S ENSIGN             37.51N 100.23W
09/15/2006  E1.00 INCH       GRAY               KS   PUBLIC

&&

LEE
Local storm report, Sep 15, 8:29 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             10 S FOWLER             37.24N 100.20W
09/15/2006  E0.88 INCH       MEADE              KS   PUBLIC

&&

LEE
Local storm report, Sep 15, 8:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
855 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TORNADO          10 SW ASHLAND           37.08N 99.90W
09/15/2006                   CLARK              KS   BROADCAST MEDIA

            BRIEF TOUCHDOWN. LASTED APPROX TWO MINUTES.

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:05 PM CDTSevere Thunderstorm WarningDDCMeade, Seward55 min
Sep 15, 7:45 PM CDTSevere Thunderstorm WarningDDCFord, Gray45 min
Sep 15, 7:52 PM CDTSevere Thunderstorm WarningDDCClark, Meade53 min
Sep 15, 8:01 PM CDTTornado WarningDDCClark, Meade44 min
Sep 15, 8:15 PM CDTSevere Thunderstorm WarningDDCMeade33 min
Sep 15, 8:36 PM CDTSevere Thunderstorm WarningDDCSeward39 min
Sep 15, 8:41 PM CDTTornado WarningDDCClark49 min
Sep 15, 8:50 PM CDTTornado WarningDDCClark55 min
Sep 15, 9:03 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa57 min
Sep 15, 9:05 PM CDTSevere Thunderstorm WarningDDCMeade55 min
Sep 15, 9:05 PM CDTSevere Thunderstorm WarningDDCHodgeman34 min
Sep 15, 9:09 PM CDTTornado WarningDDCClark, Ford, Kiowa51 min
Sep 15, 9:27 PM CDTTornado WarningDDCFord, Gray48 min
Sep 15, 10:11 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa49 min
Sep 15, 10:24 PM CDTSevere Thunderstorm WarningDDCEdwards51 min
Sep 15, 10:33 PM CDTSevere Thunderstorm WarningDDCFord23 min
Sep 15, 10:43 PM CDTTornado WarningDDCEdwards47 min
Sep 15, 10:55 PM CDTSevere Thunderstorm WarningDDCNess50 min
Sep 15, 11:01 PM CDTTornado WarningDDCKiowa44 min
Sep 15, 11:19 PM CDTSevere Thunderstorm WarningDDCEdwards, Stafford56 min
Sep 15, 11:23 PM CDTTornado WarningDDCEdwards, Kiowa, Pratt, Stafford52 min
Sep 15, 11:58 PM CDTSevere Thunderstorm WarningDDCEllis47 min
Sep 16, 2:45 AM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more15 hr
Sep 16, 5:28 PM CDTSevere Thunderstorm WarningDDCEdwards32 min

Nearby

Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.